# SDR ASAA2017072921490

- Difficulty date: July 29, 2017
- Submitted: August 1, 2017
- Operation: Air carrier
- Aircraft: N448AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36356
- Aircraft time: 5,490 hours, 1,871 cycles
- System (JASC): 2310 · HF Communications System
- Part: Transceiver
- Part number: 8220990004
- Part serial: 4793L1
- Condition: Failed
- Location: Hf Comms
- Part time: 5,476 hours, 1,867 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NR 2 HF WILL NOT TRANSMIT. EARLIER SELCAL CHECK WAS SUCCESSFUL.  ACFT GROUNDED.  PERFORMED FIM 23-11 TASK 801, NO FAULTS FOUND.  REPLACED THE NR 2 HF TRANSCIEVER IAW AMM 23-11-21-000-801, AND 23-11-21-400-801. OPS CHECKED GOOD. PERFORMED TEST OF HF COMM SYS IAW AMM 23-11-000-730-801. GROUND VERIFICATION CHECKED GOOD.
